# SDR ASAA2023020141814

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,530 hours, 13,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2760
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 67,413 hours, 35,496 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED RIGHT PACK TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10.
